# SDR CALA2015100800831

- Difficulty date: October 6, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 59,607 hours, 10,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, L2 DOOR EXTERIOR EMER LIGHT FOUND DIM.  M6759 POWER PACK & BATTERY CHARGER REPLACED & TESTED NORMAL IAW AMM 33-51-07 & AMM 33-51-00.
